Citation: Dolla. "Tripping Off Sleep Deprivation: An Experience with Amphetamine (adderall) (exp31654)". Erowid.org. Nov 14, 2007. erowid.org/exp/31654
For a few weeks now I have been using 20-40mg doses of Adderall to help me concentrate for long periods of time (example: midyears, big projects, cramming). It works surprisingly well for that purpose, and I recommend it to anyone who uses it with academic intentions. However, a few of my friends told me stories of taking 80-120mg and dancing 6 hours straight, and after doing some research I found that the active ingredient in Adderall was very similar to speed, but legal and in pill form. Well, I will never abuse it recreationally again, here is my story:
last I acquired 400mg of Adderall in 10mg pills, I thought they could help me focus on the huge projects with looming deadlines the following week. I took 50mg saturday morning after staying most of all friday night wired on caffeine. 'This is great,' I thought, after spending the day doing all my weekend chores and some homework with my focus intact. I found myself home at 9:30, and toyed with the idea of staying up all night to finish my projects. It felt as if the 50mg I took that morning was leaving my system, so I took 80mg more. Well, 10:30 rolled by and I didn't feel as wired as I wanted to be, and I stupidly ate 80mg more. At around 11:30 I was feeling bold because I was under the false impression that the reason I hadn't started tweaking out was because I had a high resistance. I figured, what the hell, might as well go all out, so I grabbed 7 more of my 10mg caps and downed em.
It was about midnight when I lost all interest in doing school work. I was IMing anyone who would respond excessively fast, and most likely makin a fool of myself. I convinced a few of my friends to play an online video game with me, and I could not stop thinking how good I was at it and how clearly I knew exactly how to play. Well, they both went to bed at 2am, and I knew I wouldn't be able to sleep on that much adderall, and I began to play the game Text Twist. My intrinsic ability to find every word was shocking, I was a text twisting machine! despite all my efforts to stop playing, I really did not want to start my projects. I spent the time between 2am and 10am playing this game, and normally it gets boring after 20 minutes. At around 5am I had trouble focusing on anything, let alone the game I was playing, but the eerie thing was that I was still playing amazingly and seemingly by instinct. The screen didn't register, but my fingers somehow found the write keys to hit.
'What a night,' I thought, satisfied and happy with my experience. As the day progressed, my focus did not return, and I was tweaking out severely. My arm and fingers twitched until that evening, and stationary parts of the room began to vibrate and shake. At about noon, it seemed as though a orange film covered my eyes, and gave everything around me an orange tint. I couldn't tell if the red glow of my hands, legs, and face was a product of my mind or if the rushing feeling I had was blood being pumped way too fast through my body. I did 2 of my projects, and realized 30 seconds too late that I could not cut poster board with a razor in this state. The 72 hours with less than 2 hours of sleep began to take its toll on me, but whenever I tried to sleep I couldn't. Unfortunately the only time I managed to fall asleep that night was in front of my parents while eating dinner, they were concerned to say the least.
Well I felt like a crackhead by Sunday night, the shadows in my room were moving back and forth, and the stationary curtains were vibrating violently. I managed to sleep 3-4 hours, and by Monday morning I developed a piercing migrane and an acute soreness in all my muscles from tweaking out. I'm praying for these after effects to wear off, otherwise I might have to see a doctor.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.